# SDR SIMA200912401SUP

- Difficulty date: May 3, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 23,378 hours, 22,848 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: MS25036120
- Condition: Damaged
- Location: Windshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3401, ON DESCENT AT FL330, CREW REPORTED A ELECTRICAL BURNING ODOR AND SAW SMOKE COMING FROM 3 SPOTS ON THE WINDSHIELD.  AIRCRAFT LANDED SAFELY.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE P LEAD ON THE FOS WINDOW INSULATION MELTED ISSUED MEL 3023.  FOUND CONNECTOR AT WINDSHIELD (FO) DAMAGED REPLACED TERMINAL END ON POWER WIRE AT CONNECTOR P IAW EMB SPWM 20-50-01.  OPS CHECK GOOD IAW EMB145 AMM 30-41-00.  THIS RESTORED MEL 30-23.  AIRCRAFT RETURNED TO SURVIVE.
